| Model Number |
SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 28-apr-2026, it was reported by a sales representative via (b)(4) that an ar-3373-4202 sheath's o-ring came out and ended up inside the patient's shoulder.This was discovered during a procedure with no patient harm reported.The o-ring was able to be successfully retrieved.